Existence theory for single and multiple solutions to singular positone boundary value problems for the delay one-dimensional $p$-Laplacian

Tom 81 / 2003

Daqing Jiang, Xiaojie Xu, Donal O'Regan, Ravi P. Agarwal Annales Polonici Mathematici 81 (2003), 237-259 MSC: Primary 34B15. DOI: 10.4064/ap81-3-3

Streszczenie

The existence of single and multiple nonnegative solutions for singular positone boundary value problems to the delay one-dimensional $p$-Laplacian is discussed. Throughout our nonlinearity $f(\cdot ,y)$ may be singular at $y=0.$

Autorzy

  • Daqing JiangDepartment of Mathematics
    Northeast Normal University
    Changchun 130024, P.R. China
  • Xiaojie XuDepartment of Mathematics
    Northeast Normal University
    Changchun 130024, P. R. China
    e-mail
  • Donal O'ReganDepartment of Mathematics
    National University of Ireland
    Galway, Ireland
    e-mail
  • Ravi P. AgarwalDepartment of Mathematical Sciences
    Florida Institute of Technology
    Melbourne, Florida 32901-6975, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek